# SDR R61A2021120100954

- Difficulty date: November 17, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 44,598 hours, 27,890 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17065735003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND INTERNAL FUSELAGE CENTER SECTION III, LOWER FRAME 88 CORRODED FWD OF AFT LAV WASTE SERVICE PAN. INTERNAL FUSELAGE CENTER SECTION III, LOWER FRAME 88 REPLACED WITH NEW IAW EMB SRM 51-41-01.
